# SDR GUUA05270601

- Difficulty date: May 27, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 204532
- Condition: Failed
- Location: Vcm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9192 EYW/TPA DURING FLIGHT AIRCRAFT HAS NAUSEOUS ODOR WITH BLOWERS ON.  REPLACED VCM COMPRESSOR.  OPERATION CHECK GOOD.
